Publication
Title
Stability of central finite difference schemes on non-uniform grids for the Black-Scholes PDE with Neumann boundary condition
Author
Abstract
This paper concerns the numerical solution of the BlackScholes PDE with a Neumann boundary condition on the right boundary. We consider finite difference schemes for the semi-discretization, which leads to a system of ODEs with corresponding matrix M. In this paper stability bounds for exp(tM) (t ≥ 0) are proved. A scaled version of the Euclidean norm, denoted by ‖ ⋅ ‖H is considered. The advection and diffusion term of the PDE are analyzed separately. It turns out that the Neumann boundary condition leads to a growth of ‖exp(tM)‖H with the number of grid points m for the pure advection problem.
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2012
ISSN
0094-243X
Volume/pages
1479(2012), p. 2178-2181
ISI
000310698100514
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.10.2012
Last edited 22.03.2017
To cite this reference